# SDR SWAA2022030368947

- Difficulty date: February 4, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737*
- Aircraft serial: 33859
- Aircraft time: 59,572 hours, 35,384 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 241AF
- Condition: Pulled
- Location: Cabin Floor
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 241AF UPPER SKIN HAS AREAS OF PULLED STRANDS. / [01] IDENTIFIED PANEL MATERIAL IAW SRM 53-00-50-0I-1 FIG 4 TABLE 4. FOUND DAMAGE TO BE OUT OF ALLOWABLE LIMITS IAW SRM 53-00-50-1A-1 PARA 4F. DUE TO THE EXTENT OF DAMAGE CUT NEW FLOOR PANEL FROM BMS 4-23TY2 LOT#1479169-1 IAW SRM 53-00-50-2R-0 PARA 1A(NOTE) AND BOEING DWG 144A5810-127.;[02] VALIDATED APPLICABILITY OF SRM 53-00-50-2R-0.;[03] INSTALLED THROUGH INSERTS USING BMS5-107 CLASS 1 LOT#AK0DP4051K. SET TO CURE USING HEAT LAMP AND THERMOMETER ID:ATS2208 S/N:43300740WS. COMPLETED SUCCESSFUL CURE; AND INSTALLED SEALANT TAPE BMS8-283TY1 LOT#0CN050418. IAW BOEING DWG 144A5810-127; AND BAC5085 FIGURE 15 PAR.8.4.2.2 (A-H);[04] ADDITION TO LINE 3: ADDED PART MARK TO PANEL 241AF;[05] VALIDATED LINE 4;[06] ADDITION TO LINE 4: ADDING PART MARK REFERENCE IAW BOEING DWG 144A5810-127; AND BOEING DWG 140A1008;[07] VERIFIED CORRECTIVE ACTIONS 1-6
